Open Access
March, 1956 Generalized Tolerance Limits
J. H. B. Kemperman
Ann. Math. Statist. 27(1): 180-186 (March, 1956). DOI: 10.1214/aoms/1177728356


A method for constructing tolerance limits due to Fraser [8] is generalized by allowing that each step of the construction may depend not only on the blocks previously formed but also on all the known boundary observations and, moreover, on certain sets of indices. Furthermore, Tukey's [5] lexicographical ordering is replaced by a more general type of ordering.


Download Citation

J. H. B. Kemperman. "Generalized Tolerance Limits." Ann. Math. Statist. 27 (1) 180 - 186, March, 1956.


Published: March, 1956
First available in Project Euclid: 28 April 2007

zbMATH: 0074.35301
MathSciNet: MR76258
Digital Object Identifier: 10.1214/aoms/1177728356

Rights: Copyright © 1956 Institute of Mathematical Statistics

Vol.27 • No. 1 • March, 1956
Back to Top